MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406960
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure while the surgeon was using the laser, the flexiva pulse id tractip ("laser fiber") connected to the laser unit broke in half.Wet towel placed on top of the patient and a the patient drape had small burn holes.The drop was on top of a stirrup cover, so it did not touch the patient.Neither the patient or any member of the operating room team was harmed.Fda safety report id # (b)(4).

Brand Name
FLEXIVA LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752
MDR Report Key14574775
Report NumberMW5110024
Device Sequence Number11672330
Product Code GEX
UDI-Device Identifier08714729978718
UDI-Public08714729978718
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model NumberM006L8406960
Device Catalogue NumberM006L8406960
Device Lot Number28755471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age58 YR
Patient SexMale